Since active cancer treatment ended a few years ago, I have been trying to take medication to either stop or block the little bit of estrogen that my body still produces. I have tried four different pills, and all of them give me the same side effects, severe depression and severe bone pain. I’ve been working with a naturopath to try to get my body reset in hopes of being able to tolerate the medication.

I’m going to start up the medication again on Wednesday. In the past, the depression has hit within four or five days and the bone pain some time after that. Will you please pray that if it’s God’s will, I’ll be able to tolerate the medication? And that if the side effects do come, that the Lord will give the doctor wisdom as we work through it?  Pushing through bone pain is horrible, but possible. But in the past, the depression has come on so quickly, and it’s been so bad, I’m not really able to function at all. That is what I am most concerned about. And obviously I need prayer for peace and that I will not worry about that. 😀 Thanks for praying.

Would you like to receive an email each time I post?

Please enter your email address below.


You have Successfully Subscribed!